Nic-nac --this Post is for you.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sleepydacarebear
Regular Member


Date Joined Feb 2004
Total Posts : 106
   Posted 5/16/2004 6:40 PM (GMT -7)   
Nic-Nac --
confused     I'm not too sure what you'd like to know. I have been on as much as 40mg of Prednisone over the course of about a month. I went into the Hospital for 10 days and when I was released, I screwed the tapering by deciding to take 30mg instead of the 40mg.
 
I take a lot of pills, too. I am now down to 30mg of the Pred, 12 Pentasa, 1200mg of Neurontin, Zoloft, Klonipin, 6-MP, and many vitamins...
 
Let me know what you want to know.... or e-mail me at sleepydacarebear@aol.com for more... Thanks.
 
~Sonia
 
"I'm not mad. I'm Grumpy!"
 
"People who mind don't matter, people who matter don't mind." ~ Dr. Seuss


nic-nac
Veteran Member


Date Joined Mar 2003
Total Posts : 708
   Posted 5/17/2004 10:46 AM (GMT -7)   
Hi, and thanks for the reply. I guess what I was asking was how long were you on the preds before you became bi-polar? The way I understood your post you felt that the preds caused your bi-polar condition. Is that right? Also, what strength preds had you been on and again for what length of time. I hope you don't mind my asking. As I told you before I am on alot of medication too, and also suffer from anxiety and depression, but I am not bi-polar. You can e-mail me at nicnak@yahoo.com are you can leave the post here, whichever is easier for you. Thank you again for the info. Hugs, Nic


sleepydacarebear
Regular Member


Date Joined Feb 2004
Total Posts : 106
   Posted 5/17/2004 11:00 PM (GMT -7)   
eyes  Nic-
       I guess the easiest way to explain the problem is to tell you the whole story. It's long, so bear with me. Sorry to bore you if I am... I tend to ramble.

       I was diagnosed with Crohn's Disease on 02-03-04. Shortly after, I began taking 3000mg of Pentasa, 50mg of Zoloft, 900mg of Neurontin, and continued on my Birth control pill. I continued on this regiment and doing blood work until I couldn't stand the diarrhea, hemerhoids, pain, or bleeding anymore. My GI put me on 40mg of Prednisone and said that I would start feeling better within a few days.
       That was back in March. I am now tapered down to 30mg of Prednisone, 3000mg of Pentasa, 75mg of 6-MP, taking 200mg of Zoloft for depression/anxiety/bi-polarness and OCD's. I am taking Acidophilus, B-12, B-Complex, and Multi-minerals and a pre-natal vitamin (not pregnant, just need the Iron for my anemia) and 1mg of Klonopin to help me sleep. The prednisone has done nothing but made me bi-polar, granted I have always been struggling between anxiety and depression all my life. (I am going to write a book! lol). So every 2 weeks I go down 5mg of the Pred which is nice, but my body is having really bad withdrawls from it.
       I think that the Pred hasn't been the only thing affecting my mood. There are alot of other factors like having to post-pone my wedding and graduation from HS until 2005 that make me upset. Having a chronic illness, and just generally feeling like crap doesn't help either. But I am trying.... This too shall pass and life goes on -- ya know? I think the only positive side effect of the Pred is that I clean, A LOT. Too much energy if you ask me... and it gives me joint pain which shouldn't happen because it's an anti-inflamitory...... Who knows..... I've lost my mind.....
       Ask any questions you want, or anything like that -- I'm very open and talkitive and I like to figure out what is going on. Let me know if I can help as well.
       Best wishes, and hugs.
Sonia

"I'm not mad. I'm Grumpy!"
 
"People who mind don't matter, people who matter don't mind." ~ Dr. Seuss


nic-nac
Veteran Member


Date Joined Mar 2003
Total Posts : 708
   Posted 5/19/2004 10:54 AM (GMT -7)   
Dear Sonia, Thanks for the reply. You take alot of medicine just like me, the only difference being, you are so young to be going through all that. Having to put off your wedding as well as your graduation has got to be tough. You sound very strong though, and I know you can get through it. I had been on preds , as much as 60 mgs. at one time, but am now back down to 5 mgs. a day. I seem to have a hard time getting below the 5 mg. mark. Start to have withdrawel. The preds are wonderful when you need them but sometimes very hard to get off of. I have an eye infection right now( conjuntivitis) and it is hard to stay on the computer very long so I have to stop writing for now. Thanks again, and will talk to you again. Hugs, Nic

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:51 AM (GMT -7)
There are a total of 2,732,022 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
259 Guest(s), 7 Registered Member(s) are currently online.  Details
ewafromwarsaw, 81GyGuy, 0311, Ruey, John75, Traveler, maioeiage


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer